Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Thyroid with hypo and hyper symptoms, heavy weight gain, no improvement with oxyelite pro. Tips for weight loss?

I just found out that my thyroid has both hyper and hypo symtems. My doctor has not put me on any meds yet but I m gaining weight like crazy...all in my mid section. I m 5 6, 5 7 ( depending on the office lol) and I weigh 171. I m very confortable with my weight and I ve started taking oxyelite pro. It s been about 3 weeks now and I m still eating, no boost of energy and for sure NO WEIGHT LOSE!! Why? I can t weight this much anymore its driving me crazy and ver depressed. What can I do to lose weight and not over months and months or years and years
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam ,

I think you need to consult an endocrinologist for this . Your weight gain is related to thyroid , until it will be cured weight will not reduce.

Dr. Shruti
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor